# SDR 96ZZZX49

- Difficulty date: November 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N97520
- Make and model: Gulstm AA5A
- Aircraft serial: AA5A0152
- Engine: Lyc O320E2G
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Condition: Leaking
- Location: Eng Intake
- Stage of operation: CL
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS TAKING OFF, NOT GENERATING FULL POWER.  NOTICED SLIGHT VIBRATION.  RETURNED TO AIRPORT.  VIBRATION INCREASED AS AIRCRAFT EXECUTED EMERGENCY LANDING AT AIRPORT.  PERFORMED COMPRESSION CHECK, FOUND TO BE 20/80.  REMOVED CYLINDER.
